MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRI-FUNNEL REPL GAST 16F; REPLACEMENT GASTROSTOMY TUBE

BARD PERIPHERAL VASCULAR, INC. TRI-FUNNEL REPL GAST 16F; REPLACEMENT GASTROSTOMY TUBE
Model Number 000716
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One tri -funnel replacement gastrostomy tube 16fr was returned for evaluation.Visual, microscopic and functional testing were performed.The investigation is unconfirmed for 1149r - deflation, cause unknown as the device functioned properly under laboratory conditions and the reported event could not be reproduced.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000716, replacement gastrostomy tube allegedly experienced a deflation issue.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.

Brand Name
TRI-FUNNEL REPL GAST 16F
Common Device Name
REPLACEMENT GASTROSTOMY TUBE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8797086
Report Number3006260740-2019-01975
Device Sequence Number2348654
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1